HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.18 (2005) >

 
Title :The degree of convergence of equi-uniform summation processes of interpolation type operators in Banach spaces
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :30-Dec-2005
Abstract :We give quantitative estimates of the rate of convergence of equi-uniform summation processes of interpolation type operators in Banach spaces in terms of the modulus of continuity of functions to be approximated. Moreover, applications are presented by various equi-uniform summation processes of Bernstein type and Hermite-Fejér type operators.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15910
Citation :Ryukyu mathematical journal Vol.18 p.13 -32
Appears in Collections:Vol.18 (2005)

Files in This Item:

File Description SizeFormat
Vol18p013.pdf4604KbAdobe PDFView/Open